# SDR AWXA200600014

- Difficulty date: December 27, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 20,154 hours, 7,490 cycles
- Engine: Iae V2500A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Actuator
- Condition: Out Of Adjust
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC4 CHECK DISCOVERED THE R2 DOOR EMERGENCY ASSIST MECH DIMENSION A WAS .4125 INCH, WHICH IS OUT OF LIMITS IAW TASK CARD I1C52307.  MAINTENANCE ADJUSTED THE R2 DOOR EMERGENCY ASSIST MECH TO A NEW DIMENSION OF .291 INCHES, WHICH IS IN LIMITS IAW MM 52-13-14.
